FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Online algorithms for the maximum k-colorable subgraph problem

Hertz, Alain, Montagné, Romain et Gagnon, François. 2018. « Online algorithms for the maximum k-colorable subgraph problem ». Computers and Operations Research, vol. 91. pp. 209-224.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Gagnon, François
Affiliation: Génie électrique
Date Deposited: 22 Nov 2017 19:51
Last Modified: 23 Feb 2018 21:22
URI: https://espace2.etsmtl.ca/id/eprint/15963

Actions (login required)

View Item View Item